Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2019) Abstract convolution function algebras over homogeneous spaces of compact groups. Illinois Journal of Mathematics, 59 (4). pp. 1025-1042. ISSN 0019-2082
Abstract
This paper presents a systematic study for structure of abstract Banach function ∗∗-algebras over homogeneous spaces of compact groups. Let GG be a compact group and HH be a closed subgroup of GG. Let μμ be the normalized GG-invariant measure over the homogeneous space G/HG/H associated to the Weil’s formula and 1≤p<∞1≤p<∞. Then we introduce the notions of convolution and involution for the Banach function spaces Lp(G/H,μ)Lp(G/H,μ).
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 23 Mar 2020 14:33 |
Last Modified: | 23 Mar 2020 14:33 |
Status: | Published |
Publisher: | Duke University Press |
Identification Number: | 10.1215/ijm/1488186019 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:158631 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online